# SDR RAIA201602220001

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 36,042 hours, 21,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR EXTERIOR FLOOD LIGHT IS INOPERATIVE.  R & R PAX DOOR EMERGENCY LIGHT ASSY AND NR 1 EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.
